MathSciNet Relay Station
MathSciNet bibliographic data
MR1211319 (93m:52017) 52C05
Bárány, Imre; Pach, János On the number of convex lattice polygons. Combin. Probab. Comput. 1 (1992), no. 4, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement